MathSciNet Relay Station
MathSciNet bibliographic data
MR1846775 58J37 (11M36 37D40 58J50)
Kotani, Motoko A note on asymptotic expansions for closed geodesics in homology classes. Math. Ann. 320 (2001), no. 3, 507–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement